Convergence results for a class of abstract continuous descent methods
MetadataShow full metadata
We study continuous descent methods for the minimization of Lipschitzian functions defined on a general Banach space. We establish convergence theorems for those methods which are generated by approximate solutions to evolution equations governed by regular vector fields. Since the complement of the set of regular vector fields is σ-porous, we conclude that our results apply to most vector fields in the sense of Baire's categories.
CitationAizicovici, S., Reich, S., & Zaslavski, A. J. (2004). Convergence results for a class of abstract continuous descent methods. Electronic Journal of Differential Equations, 2004(45), pp. 1-13.
This work is licensed under a Creative Commons Attribution 4.0 International License.